I was tx'ing a couple of months ago when I posted a question about sores in the corner of my mouth. Anyways, shortly thereafter I stopped tx as there was little change in my VL after 16 weeks.
Now, these sores are still here. It was bad enough when the tx didn't work but how long do I haavee to put up with the side effects of a treatment that didn't even work ??
I have used aquaphor, vaseline, antibiotic ointment, chapsticks and nothing works !
Anyone have any idea how long they will stick around for ?
I'm almost 6 months post treatment and I still have problems with one of the corners of my mouth. The cracking is not nearly as bad as it was and it is definately better. I've not used anything on mine and they are healing, although slowly.
Genotype 1a, Stage 3, Grade 3
Finished 48 wks of tx on 4/13/07
Hoping for SVR on 9/20/07
(10+ days and counting!)
I have been using Campho-Phenique but would like to try something that really works so I ran a search and found this (Ertaczo Chemical Name: SERTACONAZOLE) is over the counter now for athlete's foot, but also read these two notes:
“USE OF THIS MEDICINE IS NOT RECOMMENDED if you have problems with your immune system”
“AVOID GETTING THIS MEDICINE IN YOUR EYES or on the inside of your nose or mouth”
Did you use it in the corners of your mouth on your lips?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.